MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW LONG THREAD/40MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW LONG THREAD/40MM; SCREW, FIXATION, BONE
Model Number 207.740
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during the implantation of a 4.0 cannulated screw a pop was heard.The screw placement was checked under a fluoroscope and the screw was broken and some threads on the screw had unraveled.The screw possibly could have come in contact with another screw already implanted.The procedure was completed successfully.Concomitant device reported: unknown screw (part # unknown, lot # unknown, quantity 1).This report is for one (1) 4.0mm cannulated screw long thread/40mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the device is not available to return.The product was discarded.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: it was reported that on (b)(6) 2020, the surgeon was implanting 4.0 cannulated screw and heard a pop sound.Checked screw placement under a fluoroscope and screw was broken and some threads on the screw had unraveled.Screw possibly could have come in contact with another screw already implanted.Broken fragments removed.The procedure outcome was successfully completed without surgical delay.There was no malfunction of the other screw test was already implanted.Concomitant device reported: unknown screw (part # unknown, lot # unknown, quantity 1).This complaint involves one (1) device.
 
Event or Problem Description
Updated event description: it was reported that on (b)(6) 2020, the surgeon was implanting 4.0 cannulated screw and heard a pop sound.Checked screw placement under a fluoroscope and screw was broken and some threads on the screw had unraveled.Screw possibly could have come in contact with another screw already implanted.The procedure outcome and patient status were unknown.Concomitant device reportted: unknown screw (part # unknown, lot # unknown, quantity 1), unknown screwdriver (part # unknown, lot # unknown, quantity 1).This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a3 b5, b6 d11 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM CANNULATED SCREW LONG THREAD/40MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10224251
Report Number2939274-2020-03064
Device Sequence Number2108017
Product Code HWC
UDI-Device Identifier10886982148506
UDI-Public10886982148506
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K963192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number207.740
Device Catalogue Number207.740
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2020
Supplement Date Received by Manufacturer07/27/2020
08/05/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date07/29/2020
08/06/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWDRIVERS; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Patient Age68 YR
Patient Weight58